# SDR TRAX200600345

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,372 hours, 31,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TRACK LIGHT INOP. (CLOSED)
